# SDR N6WA2021011102

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 41,229 hours, 31,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, FWD LOWER DOOR SILL, IS CORRODED.  R & R SERVICE DOOR, FWD LOWER DOOR SILL, IAW CRJ 700 SRM 51-42-06.
